I am a 27 year old Software professional . I am Having a BP of 190/100 . My primary problem is i used to be a athlete and all of a sudden i have left my sports and concentrated on some other things . I am having burning sensation below my foot and have consulted many doctors . Latest medication was doctor has asked me a take a SACHE of calcium every week for 6 weeks and asked me to consult again . Somehow wen i was comming back home from office i met a doctor and checked my BP . it was 190/100 . Now i am really worried . SO what is the best i can do now . I dont feel any kind of weekness nor drouziness .
Hi lokeshsams85. I'm not a doctor or in anyway medically qualified - just suffer from high BP and the medications .......
190/100 is high particularly the 190 bit but I don't think it's related to your aches but your concern about it could be elevating your BP. But you said "I met a doctor and he took my BP". Sounds odd. Had you relaxed for sometime before the reading?
Sorry - I'm pasting a reply to another thread because my suggestion for you is the same.
I'd buy yourself a monitor and try to relax. Take your BP over the next week or two ..... but only after you've been relaxed for half and hour or so .... never after a pee, or number 2's or for a few hours after eating. Don't start taking it because you feel stressed and want to see what it is. It'll be high and stress you more. Trust me .... I know about these things.
If it is CONSISTENTLY ie not sometimes - over 140/90 - then have a chat with your doc. But personally if it were around that number I'd think carefully about starting on what will be a lifelong commitment to medications. The 140/90 is in many ways unproven (research it if you are interested) and the research re medications are predominently paid for by the pharmaceutical companies themselves who ignore adverse indications and only publish a postive slant .... and that is a whole subject in iteself ..... so take it easy and try your hardest to relax and just monitor it for a week or so before you decide what you want to do next.
This BP sounds odd to me ... If any of my friends look at me noone can make out that i am having BP . Yesterday i consulted one more physician and he checked my Bp it was 190 / 118 .... He has given me few Tablets to Take and he asked me to review with him today . What i am really worried is my work life is getting effected and i am in a dilemma that i might loose an On site opportunity from my company . Over that can u please let me y i am having the burning sensation below my foor . I feel very irritating and feel tiered very soon . Does THE BP effect my health completly . I dont want to take the Tablets life time Jeff . I am Scared now .
What you need to do is to start to take control of your situation.
What drugs has he prescribed?
I'd normally suggest that what you should do is to take your medication (so long as it isn't Atenolol or a beta blocker .......) and do as your doc has said. However you haven't started yet and you may choose to hold on for say a week or so and buy yourself a BP machine and quietly monitor your BP for the next week or two and see how your BP is when you are fully relaxed. If it's high all the time ..... take your meds. If not ..... then you need to take your readings back to your doc if they are considtantly lower than when he saw you.
k Surely i will Buy a BP machine to check the reading . About my Foot i didnt check with him . Because i was really worried about it .
One more thing Jeff . The matter is one of my Friends Husband is a Ayurvedaic Doctor . She had told me long back that if you have BP come and consult my Husband . Yesterday i spoke with him and he told to come and meet on saturday . He told dont take Alopathy medicine because it effects the blood vessels in a long time and he told he will give Ayurveda medicine so that the BP will come down by within a month meanwhile he asked to check the reading every 3 to 4 days once . What will you suggest for this .
lokeshsams, the good thing is that you have started to see a doctor. High blood pressure is called the silent killer so it is good that you are seeking treatment. I agree with Jeff in that you should talk to your doctor about what medicine you take (even if it is free samples). Specially beta blockers. Many doctors recommend starting with Diuretics as a first level treatment. They have the least amount of side effects and do a great job of bringing the top number (systolic) down. Taking your blood pressure yourself eliminates the white (lab) coat syndrome and lets you take it at a time when you are not stressed. I suggest that you get a blood count that you can use as a base to gauge against down the road. It may even find/explain what is causing the foot problem.
As so much has been written on the topic in this forum alone may I suggest rather than asking me to rewrite everything that has already been written you simply search and read everything here and ask any further questions you have.
From a personal viewpoint I had been taking Atenolol (alongsode other drugs) for nearly 20 years and earlier this year when "running" from a plane I believed that there was a rather serious battle between my hearts desire to increase my heart rate and the restrictions placed on it by the BB. This set off several weeks of serious atrial fib and resulted in the most horrible 8 months of my life so far of weaning myself off and dealing with the withdrawel symptoms.
The drug helps people put on weight and has various other horrible side effects and is now no longer the first drug of choice when treating hypertension.